The 2-Outer Independent Domination Number of a Tree

Authors(4) :-V. Seethalakshmi, D. Durai Arul Durgadevi, P. Uthayakumar, M.Prabha

In this paper we presented that for every nontrivial tree T of order n with l leaves we have (T) ≤ (n+l) / 2, and we characterized the trees attaining this upper bound and also we exhibited and characterized the common minimal equitable and vertex minimal equitable dominating graph which are either connected or complete

Authors and Affiliations

V. Seethalakshmi
Department of Mathematics, PSNA College of Engineering and Technology, Dindigul, Tamil Nadu India
D. Durai Arul Durgadevi
Department of Mathematics, PSNA College of Engineering and Technology, Dindigul, Tamil Nadu India
P. Uthayakumar
Department of Mathematics, PSNA College of Engineering and Technology, Dindigul, Tamil Nadu India
M.Prabha
Department of Mathematics, PSNA College of Engineering and Technology, Dindigul, Tamil Nadu India

Tree, Upper Bound, Domination, Complete Bipartite Graph, Leaf, Eccentricity, 2-Outer Independent Dominating Set.

  1. Blidia, M. Chellali, O. Favaron, "Independence and 2-domination in trees", Australasian Journal of Combinatorics 33 (2005) 317-327.
  2. Blidia, O. Favaron, R. Lounes, "Locating-domination, 2-domination and  independence in trees", Australian Journal of Combinatorics 42 (2008) 309-316.
  3. Fink, M. Jacobson, "n-Domination in graphs", Graph Theory with Applications to Algorithms and Computer science, wiley, New York, 1985, pp. 282-300.
  4. Fujisawa, A. Hansberg, T. Kubo, A. Saito, M. Sugita, L. Volkmann, "Independence and 2-domination in bipartite graphs", Australian Journal of Combinatorics 40 (2008) 265-268.
  5. Hansberg, L. Volkmann, "On graphs with equal domination and 2-domination numbers", Discrete Mathematics 308 (2008), 2277-2281.
  6. Haynes, S. Hedetniemi, P. Slater (Eds.), "Domination in Graphs" Advanced Topics, Marcel Dekker, New York, 1998.
  7. Haynes, S. Hedetniemi, P. Slater, "Fundamentals of Domination in Graphs", Marcel Dekker, New York, 1998.
  8. Jiao, H. Yu, "On graphs with equal 2-domination and connected 2-domination numbers", Mathematica Applicata Yingyong Shuxue 17 (suppl.) (2004) 88-92.
  9. Krzywkowski, "2-outer independent domination in graphs", submitted for publication.
  10. Shaheen, "Bounds for the 2-domination number of toroidal grid graphs", International Journal of Computer Mathematics 86 (2009) 584-588.

Publication Details

Published in : Volume 2 | Issue 6 | November-December 2016
Date of Publication : 2016-12-31
License:  This work is licensed under a Creative Commons Attribution 4.0 International License.
Page(s) : 685-689
Manuscript Number : IJSRSET1626154
Publisher : Technoscience Academy

Print ISSN : 2395-1990, Online ISSN : 2394-4099

Cite This Article :

V. Seethalakshmi, D. Durai Arul Durgadevi, P. Uthayakumar, M.Prabha, " The 2-Outer Independent Domination Number of a Tree, International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume 2, Issue 6, pp.685-689, November-December-2016.
Journal URL : http://ijsrset.com/IJSRSET1626154

Follow Us

Contact Us